|ITEM METADATA RECORD
|Title: ||Nonlinear methods in solving ordinary differential equations|
|Authors: ||Wambecq, Albert # ×|
|Issue Date: ||1976 |
|Publisher: ||North-Holland, Amsterdam|
|Series Title: ||Journal of Computational and Applied Mathematics vol:2 issue:1 pages:27-34|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Numerical Analysis and Applied Mathematics Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.